# SDR CALA2022121403370

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 81,609 hours, 11,545 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fseu
- Part number: 76275190010
- Condition: Faulted
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/E SLAT DISAGEE EICAS AND 6,  LEFT INBOARD AND RIGHT INBOARD WERE NOT FULLY EXTENDED. FURTHER INSPECTION REQUIRED.   REFER TO FAULT TASK 27-51 FAULT TREE 809 AND 27-51 FAULT TREE 815. FSEU BITE REQUIRED. UPON ARRIVAL DEBRIEF CREW.  NO OVERSPEED OCCURRED.  ISSUED OCCURED WHEN TRYING TO MOVE FLAP/SLATS FROM 15 TO 5.  THEY HAVE A LOCK OUT AND LE SLAT SHUT DOWN MESSAGE.THEY BROUGHT DOWN FLAPS USING ALTERNATE TO FLAPS 20.   NOTICE THAT LE EDGE SLATS 5 T/S FIM 27-81 FAULT TREE 816, PERFORMED FSEU BITE AND FOUND 2 OPS CK GOOD. PARTS USED:  76-2751-9-0010,QTY :1  1869460,QTY EXISTING FAULTS 27-51325, AND 27-51326. REMOVED AND REPLACED :1 FSEU REF AMM 27-51-01, BOTH FAULTS CLEARED. CYCLED FLAPS FULL ROTABLE PARTS CHANGE WAS INDICATED - TT # 1869460  SN OFF 1050 DOWN AND UP SEVERAL TIMES, NO FAULTS NOTED. LEADING EDGE SLAS
